Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tikhomirova, Margarita Igorevna

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 30

Number of views:
This page:650
Abstract pages:7715
Full texts:3165
References:416
Candidate of physico-mathematical sciences (1998)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 04.10.1963
Keywords: probability theory; mathematical statistics; discrete mathematics; Markov chain; random allocations; statistical tests.

Subject:

Limit distributions for number of s-dimensional chains, which are absent in a sequence of independent trials, were obtained. A number of papers (with V. P. Chistyakov) were devoted to analysis of pseudo- random sequences.

Biography

Graduated from Faculty of Applied Mathematics of Moscow Institute of Electronical Mechanical Engineering (department of probability theory and mathematical statistics) in 1986. Ph.D. thesis was defended in 1998. A list of my works contains more than 10 titles.

   
Main publications:
  • Tikhomirova M. I. Ob asimptoticheskoi normalnosti chisla nepoyavivshikhsya s-tsepochek // Diskret. matem., 1992, t. 4, v. 2, 122–129.
  • Tikhomirova M. I., Chistyakov V. P. Ob odnoi skheme markovskikh razmeschenii po gruppam yacheek // Diskret. matem., 1995, t. 7, v. 2, 131–139.
  • Tikhomirova M. I., Chistyakov V. P. Skolzyaschii khi-kvadrat // Diskret. matem., 2000, t. 12, v. 4, 46–52.

http://www.mathnet.ru/eng/person17551
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:tikhomirova.m-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/327415

Publications in Math-Net.Ru
2015
1. M. I. Tikhomirova, V. P. Chistyakov, “On the asymptotic normality of some sums of dependent random variables”, Diskr. Mat., 27:4 (2015),  141–149  mathnet  mathscinet  elib; Discrete Math. Appl., 27:2 (2017), 123–129  isi  scopus
2014
2. M. I. Tikhomirova, V. P. Chistyakov, “Asymptotic normality of numbers of non-occurring values of $m$-dependent random variables”, Diskr. Mat., 26:2 (2014),  143–158  mathnet  mathscinet  elib; Discrete Math. Appl., 24:5 (2014), 305–317  scopus
2011
3. M. I. Tihomirova, V. P. Chistyakov, “Asymptotic normality of the number of non-appeared values in random $m$-dependent sequences”, Mat. Vopr. Kriptogr., 2:1 (2011),  119–129  mathnet
2010
4. M. I. Tikhomirova, V. P. Chistyakov, “On properties of the likelihood function in the problem of estimation of the instants of changes of the success probability in nonhomogeneous Bernoulli trials”, Diskr. Mat., 22:2 (2010),  60–65  mathnet  mathscinet  elib; Discrete Math. Appl., 20:2 (2010), 213–220  scopus
5. M. I. Tikhomirova, V. P. Chistyakov, “The statistical test of the empty cells type”, Mat. Vopr. Kriptogr., 1:1 (2010),  101–108  mathnet
2009
6. M. I. Tikhomirova, V. P. Chistyakov, “On the estimation of the periods of noisy binary periodic sequences”, Diskr. Mat., 21:3 (2009),  24–32  mathnet  mathscinet  elib; Discrete Math. Appl., 19:4 (2009), 361–370  scopus
7. M. I. Tikhomirova, “Asymptotic normality of the number of absent noncontinuous chains of outcomes of independent trials”, Diskr. Mat., 21:2 (2009),  112–125  mathnet  mathscinet  elib; Discrete Math. Appl., 19:3 (2009), 293–308  scopus
2008
8. M. I. Tikhomirova, “Limit distributions of the number of absent chains of identical outcomes”, Diskr. Mat., 20:3 (2008),  40–46  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:3 (2008), 293–300  scopus
9. M. I. Tikhomirova, “Some characteristics of dependencies in discrete random sequences”, Diskr. Mat., 20:1 (2008),  151–158  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:2 (2008), 173–180  scopus
10. M. I. Tikhomirova, V. P. Chistyakov, “Some statistics of $\chi^2$ type dependent on the frequencies of long tuples of outcomes in independent trials”, Tr. Diskr. Mat., 11:1 (2008),  144–150  mathnet
11. M. I. Tikhomirova, “Joint limit distributions of the numbers of missing tuples of identical outcomes”, Tr. Diskr. Mat., 11:1 (2008),  138–143  mathnet
2007
12. M. I. Tikhomirova, V. P. Chistyakov, “On the homogeneity of samples testing based on the frequencies of tuples of outcomes in a sequence of trials with unknown probabilities of outcomes”, Tr. Diskr. Mat., 10 (2007),  319–325  mathnet
13. M. I. Tikhomirova, “Sequential $\chi^2$-test based on statistics which are functionally dependent on the estimates of unknown parameters”, Tr. Diskr. Mat., 10 (2007),  314–318  mathnet
2006
14. M. I. Tikhomirova, V. P. Chistyakov, “Statistical tests for the identification of some types of dependencies between random sequences”, Tr. Diskr. Mat., 9 (2006),  357–376  mathnet
2005
15. M. I. Tikhomirova, V. P. Chistyakov, “On some $\chi^2$-type statistics that depend functionally on estimators of unknown parameters”, Diskr. Mat., 17:1 (2005),  22–34  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:1 (2005), 33–46
2004
16. M. I. Tikhomirova, V. P. Chistyakov, “Multidimensional $\chi^2$-statistics in disorder problems”, Tr. Diskr. Mat., 8 (2004),  281–298  mathnet
2003
17. M. I. Tikhomirova, V. P. Chistyakov, “On two chi-square-type statistics constructed from the frequencies of tuples of states of a multiple Markov chain”, Diskr. Mat., 15:2 (2003),  149–159  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:3 (2003), 319–329
18. M. I. Tikhomirova, V. P. Chistyakov, “Limit distributions of some statistics connected with recurrent events”, Tr. Diskr. Mat., 7 (2003),  201–212  mathnet
19. M. I. Tikhomirova, “A limit distribution of a $\chi$-square statistics of frequences of equal outcomes runs in a polynomial scheme”, Tr. Diskr. Mat., 7 (2003),  191–200  mathnet
2002
20. M. I. Tikhomirova, V. P. Chistyakov, “Approximate computation of limit distributions of some statistics functionals”, Tr. Diskr. Mat., 6 (2002),  213–225  mathnet
21. M. I. Tikhomirova, V. P. Chistyakov, “On some characteristic of two-stage procedure for multiple hypotheses selection”, Tr. Diskr. Mat., 5 (2002),  241–246  mathnet
2001
22. M. I. Tikhomirova, V. P. Chistyakov, “Normal approximation of multidimensional $\chi^2$ distribution”, Tr. Diskr. Mat., 4 (2001),  259–272  mathnet
2000
23. M. I. Tikhomirova, V. P. Chistyakov, “Moving chi-square”, Diskr. Mat., 12:4 (2000),  46–52  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:5 (2000), 469–475
24. V. P. Chistyakov, M. I. Tikhomirova, “Statistical tests based on $s$-tuples from some set”, Tr. Diskr. Mat., 3 (2000),  295–302  mathnet
1999
25. M. I. Tikhomirova, V. P. Chistyakov, “Some characteristics of two-stage designs of experiments”, Diskr. Mat., 11:3 (1999),  83–90  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:4 (1999), 365–373
1998
26. M. I. Tikhomirova, V. P. Chistyakov, “On $\chi^2$-type statistics constructed from the output of a finite automaton”, Tr. Diskr. Mat., 2 (1998),  305–314  mathnet  mathscinet  zmath
1997
27. M. I. Tikhomirova, V. P. Chistyakov, “On the asymptotics of moments of the number of nonappearing $s$-chains”, Diskr. Mat., 9:1 (1997),  12–29  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:1 (1997), 13–32
28. M. I. Tikhomirova, V. P. Chistyakov, “О статистических критериях отсутствующих $s$-грамм”, Tr. Diskr. Mat., 1 (1997),  265–278  mathnet  mathscinet  zmath
1995
29. M. I. Tikhomirova, V. P. Chistyakov, “On a scheme for Markov allocations by groups of cells”, Diskr. Mat., 7:2 (1995),  131–139  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:3 (1995), 269–275
1992
30. M. I. Tikhomirova, “Asymptotic normality of the number of nonappearing $s$-chains”, Diskr. Mat., 4:2 (1992),  122–129  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:1 (1993), 89–96

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022